MAUDE Adverse Event Report: ARTHREX, INC. T10 HEXALOBE, CMP FT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. T10 HEXALOBE, CMP FT; ORTHOPEDIC MANUAL SURG INSTR
Model Number T10 HEXALOBE, CMP FT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a foot surgery the tip broke off inside the patient.The broken pieces were retrieved from patient.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation was confirmed.One packaged ar-8737-38 batch 1392315 was received for evaluation.Visual inspection noted that the tip of the instrument was broken off.No functional testing was performed as the instrument was broken off.The instrument's overall length is shorter due to the breakage.Drawing c4943 at revision 13 measurement: 5.0 ±.03 result: 4.84 measurements at the lower place of the breakage.The most likely cause of the reported failure is a user error, as mechanical damage to the device such as hitting the device with another device or object, prying/leveraging, or excessive bending forces applied during use.

Brand Name
T10 HEXALOBE, CMP FT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19973200
Report Number1220246-2024-07162
Device Sequence Number8461194
Product Code LXH
UDI-Device Identifier00888867127166
UDI-Public00888867127166
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT10 HEXALOBE, CMP FT
Device Catalogue NumberAR-8737-38
Device Lot Number1392315
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer12/06/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown